Catalan and Motzkin numbers modulo 4 and 8

Sen Peng Eu, Shu Chung Liu, Yeong Nan Yeh

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this paper, we compute the congruences of Catalan and Motzkin numbers modulo 4 and 8. In particular, we prove the conjecture proposed by Deutsch and Sagan that no Motzkin number is a multiple of 8.

Original languageEnglish
Pages (from-to)1449-1466
Number of pages18
JournalEuropean Journal of Combinatorics
Volume29
Issue number6
DOIs
Publication statusPublished - 2008 Aug

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Catalan and Motzkin numbers modulo 4 and 8'. Together they form a unique fingerprint.

Cite this